MAUDE Adverse Event Report: EXACTECH, INC. LOGIC TIBIA IMPLANT PSC INSERT, SZ 2.5, 11MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED

EXACTECH, INC. LOGIC TIBIA IMPLANT PSC INSERT, SZ 2.5, 11MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Model Number 02-012-44-2511
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Codes Failure of Implant (1924); Aseptic loosening (4883)
Date of Event 09/22/2022
Type of Reportable Event Serious Injury
Event or Problem Description
As reported, the patient had an initial right tka on (b)(6) 2018.The patient was revised due to wear and loosening and the tibial insert and baseplate were replaced.The patient was last known to be in stable condition following the event.No other patient information/medical history provided.
 
Additional Manufacturer Narrative
Pending investigation.Concomitant medical devices: 02-012-41-2525 - logic tibia traptray cem sz 2.5f/2.5t 4509768, 02-020-11-0325 - truliant ps cem fem ps cem right sz 2.5 5679357, 200-02-35 - three peg patella 35mm 5393556.(b)(4).
 
Additional Manufacturer Narrative
H3: the revision reported was likely the result of prosthesis wear, osteolysis, and an insufficient bond between the tibial component and the bone, which led to aseptic (non-infected) tibial loosening.Possible causes for polyethylene wear include malalignment between the implants, high contact stresses during knee flexion, third body wear, patient-related conditions, instability, or any combination of these possibilities.Additionally, a contributing factor to the wear may have been the result of being packaged in a non-conforming vacuum bag for more than five years.The extent and root cause of the prosthesis wear, osteolysis, and tibial loosening could not be determined as the devices were not returned for evaluation.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay corrected information.The following sections were corrected: b1, b2, d8, f6, f9 (remove erroneous dates from initial report) h6: clinical code, component code, investigation findings, investigation conclusions, h10.H10: multiple mdr reports were filed for this event, please see associated report: 1038671-2026-00293.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.
 
Event or Problem Description
Report #1 of 2 for this event.As reported, the patient had an initial right total knee arthroplasty.Subsequently, three (3) years, ten (10) months later, the patient underwent a right knee revision of the tibial components.The patient was last known to be in stable condition following the event.Images of the explants were provided and pre-operative radiographs were provided.No additional clinical information was provided.

Brand Name
LOGIC TIBIA IMPLANT PSC INSERT, SZ 2.5, 11MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
ashley harris
2320 nw 66th ct
gainesville, FL 32653
3523771140
MDR Report Key15623874
Report Number1038671-2022-01311
Device Sequence Number6498845
Product Code JWH
UDI-Device Identifier10885862173522
UDI-Public10885862173522
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K110547
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/29/2021
Device Model Number02-012-44-2511
Device Catalogue Number02-012-44-2511
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Distributor Facility Aware Date09/30/2022
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/30/2022
Supplement Date Received by Manufacturer02/08/2024
03/11/2026
Initial Report FDA Received Date10/18/2022
Supplement Report FDA Received Date02/23/2024
03/18/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/29/2013
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age70 YR
Patient SexMale